| Catalog Number |
5407120482 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 16 events were reported for this quarter.Product return status 16 devices were evaluated in the field.Evaluation findings (results/components) 16 devices: material and/or chemical problem identified / coating material product disposition 1 device: scrapped by stryker 15 devices: product disposition is not yet determined additional information 16 devices were not labeled for single-use.16 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 16 events for the failure: flaked.- 16 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99089 supplemental rationale corrected data: h11 16 previously reported events were included in this follow-up record.Product return status 16 devices were evaluated in the field.Evaluation findings (results/components) 16 devices: material and/or chemical problem identified / coating material product disposition 16 devices: scrapped by stryker.
Event or Problem Description
No change.